# SDR K3HA980070

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: 08163000111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT TRACK TAPED OVER FORWARD OF SEAT 2ABC.  REMOVED TAPE INSTALLED NEW PORTION OF TRACK PER MM 33-50-0.
